# SDR DALA2024070706829

- Difficulty date: July 1, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 92,381 hours, 17,623 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Part number: UNKNOWN
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1810 2R DOOR SLIDE LIGHT FLASHES WHEN ARMED - PUSH TO TEST GOOD. CORRECTIVE ACTION: OPS CHK GOOD. MEL AND PLAC REMOVED. OK TO CLOSE. (5307191)
